C-Totally real pseudo-parallel submanifolds of Sasakian space forms


Yildiz A., Murathan C. , Arstan K., Ezentas R.

MONATSHEFTE FUR MATHEMATIK, vol.151, no.3, pp.247-256, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1007/s00605-007-0474-4
  • Title of Journal : MONATSHEFTE FUR MATHEMATIK
  • Page Numbers: pp.247-256

Abstract

Let (M) over tilde (2n+1) (c) be (2n + 1)-dimensional Sasakian space form of constant phi-sectional curvature (c) and M-n be an n-dimensional C-totally real, minimal submanifold of (M) over tilde (2n+1) (c). We prove that if W is pseudo-parallel and Ln - 1/4 (n(c + 3) + c - 1) >= 0, then M-n is totally geodesic.